It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Anger Management Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 01-22-2013, 08:15 PM   #1
Newbie
(male)
 
Join Date: Jan 2013
Location: Las Vegas
Posts: 2
Angered HB User
Unhappy Anger Caused by Video Games.

I get frusterated at video games. It's a problem I've had ever since I had started playing them. I think it's serious. When I get angry, I throw down the controller, 60 bucks every week now. I have broken numerous consoles. I've spent over 5000 bucks on replacement items. When I get angry, I bang on my knee. Currently there is a huge bruse on my knee. I know it's just a video game, after I get angry. I need a way to get over this. Do I need to contact a doctor? I do not want to give up video games, I mean it's the only enjoyment I have. I know it doesn't matter if I lose, but what is the point in playing if you can't have fun?

 
Old 01-31-2013, 05:33 AM   #2
Newbie
(male)
 
Join Date: Jan 2013
Location: Indiana
Posts: 6
grday HB User
Re: Anger Caused by Video Games.

I don't get angry. I have trouble playing games because of the images, worse with 3 d images. I get headaches both ways, I had to quit playing them. Try playing your games in black & white if your tv can be adjusted to that. Even when I use a computer, I have to tone most of the colors down. If it is too bright I can not handle it. The images are flashing to fast for your brain to understand-in my opinion. Good Luck.

Last edited by grday; 01-31-2013 at 05:37 AM.

 
Sponsors Lightbulb
   
Old 01-31-2013, 08:14 AM   #3
Newbie
(male)
 
Join Date: Jan 2013
Location: Las Vegas
Posts: 2
Angered HB User
Re: Anger Caused by Video Games.

Quote:
Originally Posted by grday View Post
I don't get angry. I have trouble playing games because of the images, worse with 3 d images. I get headaches both ways, I had to quit playing them. Try playing your games in black & white if your tv can be adjusted to that. Even when I use a computer, I have to tone most of the colors down. If it is too bright I can not handle it. The images are flashing to fast for your brain to understand-in my opinion. Good Luck.
While that is decent advice, I think I have more of an Anger-induced frustiration towards them. Turning the Images in black and white won't help me. Thank you for trying.

 
Closed Thread

Tags
anger issues



Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Join Our Newsletter

Stay healthy through tips curated by our health experts.

Whoops,

There was a problem adding your email Try again

Thank You

Your email has been added




Top 10 Drugs Discussed on this Board.
(Go to DrugTalk.com for complete list)
Celexa
Effexor
Lexapro
Lithium
Paxil
  Prozac
Risperdal Valium
Xanax
Zoloft




TOP THANKED CONTRIBUTORS



Administrator (12), Seraph (11), rosequartz (6), ciqala (4), Phoenix (3), janewhite1 (2), melinasw (2), MMWMMW (2), ladybud (2), swf (1)

Site Wide Totals

teteri66 (1180), MSJayhawk (1013), Apollo123 (909), Titchou (856), janewhite1 (823), Gabriel (763), ladybud (755), midwest1 (670), sammy64 (668), BlueSkies14 (607)



All times are GMT -7. The time now is 05:00 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!